# SDR HEEA087144

- Difficulty date: June 13, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- Aircraft time: 2,276 hours
- Engine: Allsn 250C20B
- Engine time: 26,374 hours
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: 23068265
- Part serial: NM81420
- Condition: Damaged
- Location: Turbine Assy
- Part time: 569 hours, 1,432 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBINE WAS REMOVED FOR 1750 HOUR INSPECTION.  UPON INSPECTION OF PARTS NOTED FRETTING MUTE ON TIE BOLT. PART SCRAPPED.
